Obserwuj
José Rodríguez Ruiz
Tytuł
Cytowane przez
Cytowane przez
Rok
Birkhoff integral for multi-valued functions
B Cascales, J Rodriguez
Journal of mathematical analysis and applications 297 (2), 540-560, 2004
842004
Measurable selectors and set-valued Pettis integral in non-separable Banach spaces
B Cascales, V Kadets, J Rodriguez
Journal of Functional Analysis 256 (3), 673-699, 2009
662009
Measurability and selections of multi-functions in Banach spaces
B Cascales, V Kadets, J Rodríguez
J. Convex Anal 17 (1), 229-240, 2010
492010
The Birkhoff integral and the property of Bourgain
B Cascales, J Rodríguez
Mathematische Annalen 331, 259-279, 2005
492005
The free Banach lattice generated by a Banach space
A Avilés, J Rodríguez, P Tradacete
Journal of Functional Analysis 274 (10), 2955-2977, 2018
412018
The Pettis integral for multi-valued functions via single-valued ones
B Cascales, V Kadets, J Rodriguez
Journal of mathematical analysis and applications 332 (1), 1-10, 2007
402007
On the existence of Pettis integrable functions which are not Birkhoff integrable
J Rodríguez
Proceedings of the American Mathematical Society 133 (4), 1157-1163, 2005
232005
The weak topology on Lp of a vector measure
I Ferrando, J Rodríguez
Topology and its Applications 155 (13), 1439-1444, 2008
212008
On integration of vector functions with respect to vector measures
J Rodríguez
Czechoslovak Mathematical Journal 56, 805-825, 2006
202006
Radon-Nikodým theorems for multimeasures in non-separable spaces
B Cascales, V Kadets, J Rodríguez
Журнал математической физики, анализа, геометрии, 7-24, 2013
192013
The McShane integral in weakly compactly generated spaces
A Avilés, G Plebanek, J Rodríguez
Journal of Functional Analysis 259 (11), 2776-2792, 2010
192010
On the equivalence of McShane and Pettis integrability in non-separable Banach spaces
J Rodríguez
Journal of mathematical analysis and applications 350 (2), 514-524, 2009
192009
Integration in Hilbert generated Banach spaces
R Deville, J Rodríguez
Israel Journal of Mathematics 177 (1), 285-306, 2010
182010
Pointwise limits of Birkhoff integrable functions
J Rodriguez
Proceedings of the American Mathematical Society 137 (1), 235-245, 2009
182009
The Gelfand integral for multi-valued functions
B Cascales, V Kadets, J Rodríguez
J. Convex Anal 18 (3), 873-895, 2011
172011
Absolutely summing operators and integration of vector-valued functions
J Rodríguez
Journal of mathematical analysis and applications 316 (2), 579-600, 2006
162006
On the Bishop–Phelps–Bollobás property for numerical radius in C (K) spaces
A Avilés, AJ Guirao, J Rodríguez
Journal of Mathematical Analysis and Applications 419 (1), 395-421, 2014
142014
On the Structure of L1 of a Vector Measure via its Integration Operator
JM Calabuig, J Rodríguez, EA Sánchez-Pérez
Integral Equations and Operator Theory 64 (1), 21-33, 2009
142009
Compactness in L1 of a vector measure
JM Calabuig Rodriguez, S Lajara, J Rodríguez Ruiz, EA Sánchez Pérez
Studia Mathematica 225 (3), 259-282, 2014
132014
A Godefroy—Kalton principle for free Banach lattices
A Avilés, G Martínez-Cervantes, J Rodríguez, P Tradacete
Israel Journal of Mathematics, 1-26, 2022
122022
Nie można teraz wykonać tej operacji. Spróbuj ponownie później.
Prace 1–20